# SDR P2EA98133

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK ITEM.  BS 727 BULKHEAD SKIN CRACKED RBL 32, WL 200.5.  DEFECT SIZE - 1.375 INCH.  REPAIRED FUSELAGE BULKHEAD WEB AT BS 727, WL 194.25 AND WL 202 BETWEEN RBL 26.5 AND RBL 39.25 PER BOEING FAX COO-SJO-98-0486RR DATED 7-16-98.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER D.L. JENSEN DESIGNATION NM-2605 DATED 7-27-98, AND, COOPESA E.O. COO-SJO-53-366-98 DATED 7-17-98.  SEE COOPSEA W.O. L1-01616-1-33, VAM 100 NR 155.  (X)
